Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 387–401 (Mi zvmmf1527)  

This article is cited in 4 scientific papers (total in 4 papers)

Accurate three-point difference schemes for second-order monotone ordinary differential equations and their implementation

M. V. Kutniv

Lviv Polytechnic National University

Full text: PDF file (1322 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 368–382

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 65L12; Secondary 65L10, 34B15, 65L50
Received: 16.03.1999

Citation: M. V. Kutniv, “Accurate three-point difference schemes for second-order monotone ordinary differential equations and their implementation”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 387–401; Comput. Math. Math. Phys., 40:3 (2000), 368–382

Citation in format AMSBIB
\Bibitem{Kut00}
\by M.~V.~Kutniv
\paper Accurate three-point difference schemes for second-order monotone ordinary differential equations and their implementation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 387--401
\mathnet{http://mi.mathnet.ru/zvmmf1527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781122}
\zmath{https://zbmath.org/?q=an:0990.65087}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 368--382


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1527
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p387

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Kutniv, “High-order accurate three-point difference schemes for systems of second-order ordinary differential equations with a monotone operator”, Comput. Math. Math. Phys., 42:5 (2002), 724–738  mathnet  mathscinet  zmath
    2. Gavrilyuk I.P., Hermann M., Kutniv M.V., Makarov V.L., “Difference schemes for nonlinear BVPs using Runge-Kutta IVP-solvers”, Adv Difference Equ, 2006, 12167  mathscinet  zmath  isi  elib
    3. Gnativ L.B., Kutniv M.V., Makarov V.L., “Generalized Three-Point Difference Schemes of High-Order Accuracy for Systems of Second-Order Nonlinear Ordinary Differential Equations”, Differ Equ, 45:7 (2009), 998–1019  crossref  mathscinet  zmath  isi  elib  scopus
    4. Gavrilyuk I. Kutniv M. Makarov V., “Exact and Truncated Difference Schemes For Boundary-Value Problem”, Exact Finite-Difference Schemes, ed. Lemeshevsky S. Matus P. Poliakov D., Walter de Gruyter Gmbh, 2016, 165–203  mathscinet  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:252
    Full text:94
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022